# SDR ALGA2012041801

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N9YBCO
- Make and model: Bell 412EP
- Aircraft serial: 36401
- Aircraft time: 5,998 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 2660163502
- Condition: Sheared
- Location: Zone 400
- Component: Cooler Blower, Bell
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER HAS A SHEARED SHAFT.
